# SDR CA150803002

- Difficulty date: August 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 57,261 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330020
- Condition: Failed
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) HF RADIO FAILED INFLIGHT JUST AFTER ENTERING OCEANIC AIRSPACE. MAINTENANCE  UNABLE TO PROVIDE A FIX IN THE AIR.  FLIGHT PLANNED ON L462 WHICH REQUIRES HF EQUIPMENT. DIVERTED FOR REPAIR.  RESOLUTION R&R NR 1 HF COUPLER IAW AMM 23-11-36, R&R NR 1 HF TRANCEIVER IAW AMM23-11-33 CARRIED OUT OPS CHECK OF HF SYS IAW AMM 23-11-00-710-001-A ALL OPS SYS TEST GOOD.  NR 1 CHECKED SERVICEABLE.
